On Normal Coordinates in Finsler Spaces.

H. Busemann

Mathematische Annalen (1955)

  • Volume: 129, page 417-423
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Busemann, H.. "On Normal Coordinates in Finsler Spaces.." Mathematische Annalen 129 (1955): 417-423. <http://eudml.org/doc/160443>.

author = {Busemann, H.},
journal = {Mathematische Annalen},
keywords = {Riemannian manifolds},
pages = {417-423},
title = {On Normal Coordinates in Finsler Spaces.},
url = {http://eudml.org/doc/160443},
volume = {129},
year = {1955},

AU - Busemann, H.
TI - On Normal Coordinates in Finsler Spaces.
JO - Mathematische Annalen
PY - 1955
VL - 129
SP - 417
EP - 423
KW - Riemannian manifolds
UR - http://eudml.org/doc/160443
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.